# SDR SWAA2013032814206

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 39,607 hours, 22,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 141A8222
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FOR THE L1 DOOR, WHERE THE UPPER FLAPPER SEALS AGAINST CRACKED.  REPAIRED ANGLE IAW EA.
